Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Having oily, itchy scalp, male pattern baldness. Taking biotin, applying manexill, no relief. Permanent cure?

Hello Doctor, I have oily, itchy scalp and male type baldness . Since 1 month I am taking Biotin and applying Manexill on the affect scalp area. For washing my hair daily am using shampoo Nizral (Ketokonazole). My problem is the itching is not reduced, feeling more itchy even after i take bath. What to do please help...
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
If you have pustules, on scalp it could be bacterial infection and treatment differs.
Did the doctor confirm ,that it's male pattern baldness, if not, then Tinea infection can also lead to patchy baldness with itching for which the treatment is different. Are you on any other medication and do you have any other illness, needs to be assessed.consult a dermatologist for full clinical evaluation and treatment.
hope this helped you , Take care
Answered: Sat, 30 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor